Bose-Einstein condensation in a gas of the bosonic Newton oscillators


Algin A., Arslan E.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.41, no.36, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 36
  • Publication Date: 2008
  • Doi Number: 10.1088/1751-8113/41/36/365006
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

The multi-dimensional q-deformed bosonic Newton oscillator algebra with U(d)-symmetry is considered. The high-and low-temperature thermostatistical properties of a gas of the q-deformed bosonic Newton oscillators are obtained in the thermodynamical limit. It is shown that the Bose-Einstein condensation occurs in such a gas for values of the real deformation parameter q smaller than 1. However, the ordinary boson gas results can be recovered in the limit q = 1.